Skip to content
I am tapering off prednisone finally How long does it take to get rid of the moon face and buffalo hump?
avatar
wezziegirl posted:
I have been on 40 mg of prednisone for a month straight and off and on for 4 months but the dr. now has me on theophilyn he just upped the does and now I am lower the prednisone 10 mg per week.
I am wondering how long it takes to get rid of the moon face and Buffalo
hump on neck . Does anyone know?
I do have some awesome news I became a grandma for the second time on tuesday 5/17/2011 at 12:30 am He was 8 lb 10 oz .
I now have to Grandsons I am Blessed!!
Reply
 
avatar
sgbl88 responded:
This is wonderful news. I am so glad that you are getting off pred. I have no idea how long it will take for the side effects to go away, but I do know that they do. Drinking lots of water would probably help. Just a guess though.

And you are a grandma again. That is wonderful. He was a big one too. How is the mom doing? If she lives close, take good care of her if you are feeling up to it.

Keep us posted please.
Take care and God bless.
Sonya
Jeremiah 29:11 For I know the thoughts that I think toward you, saith the LORD, thoughts of peace, and not of evil, to give you an expected end... Ye shall seek me, and find [me]
 
avatar
wezziegirl replied to sgbl88's response:
Thanks I will drink lots off water.
Yes my daughter lives very close so I have been getting lots of time with both grandsons and my daughter like I said I am truly blessed. thanks Sonya
 
avatar
JDMiller42107 replied to wezziegirl's response:
I have been off of my big prednisone trip for about two weeks now and my face is a little less puffy; still not back to normal, but we are getting there. Buffalo hump is still there, seems smaller but I tend to be over critical of myself. I will keep you updated! Keep faith because it does go away!

Congrats on the new grandson!
 
avatar
wezziegirl replied to JDMiller42107's response:
Thanks I am now on 20 mg and I have notice a little difference
in my face my husband saids the Buffalo hump looks like it is going down but I don,t see it I hope so. I have upped the theo 24 from 100mg to 200mg and I have notice a difference I think it is helping a lot.
I am attending my twin nieces graduation party tomorrow so I will see even more if it is working although my family is very sportive of me with all my triggers.
Have a great week end!

Thanks JDMiller42107
 
avatar
sgbl88 replied to JDMiller42107's response:
I am so glad that you have been able to get off the pred and things are beginning to return to normal.

Yes, nothing is impossible.
Sonya
Jeremiah 29:11 For I know the thoughts that I think toward you, saith the LORD, thoughts of peace, and not of evil, to give you an expected end... Ye shall seek me, and find [me]
 
avatar
sgbl88 replied to wezziegirl's response:
Hello again.

It is good to hear that you are tapering as well. It can be a slow process.

I will be praying for you at the graduation party. I know how difficult social functions can be. It probably wouldn't be bad if it was just your family, but I am sure they will have a lot of friends there as well. It can be rough.

God bless.
Jeremiah 29:11 For I know the thoughts that I think toward you, saith the LORD, thoughts of peace, and not of evil, to give you an expected end... Ye shall seek me, and find [me]


Helpful Tips

excercise
have been working out and it seems to help me More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center